# SDR 2010FA0001066

- Difficulty date: September 10, 2010
- Submitted: October 1, 2010
- Operation: General aviation
- Aircraft: N772SB
- Make and model: Cessna 550
- Aircraft serial: 5500498
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 551900948
- Condition: Broken
- Location: Seat Assy
- Component: Seat Assy
- Component part number: 551901514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW PROCEDURE STC STO1042WI AND DWG D-10395.
